# SDR 07FDEA01081

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,033 hours, 18,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LONGERON AT FLOOR STRUCTURE SEC 12 (Y-1959) BETWEEN C17/19 WAS OUT OF LIMIT.  REPAIR PERFORMED IAW SRM 53-12-12/FIG 207.
